# SDR USAA980059

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 967-1006
- Part time: 39,892 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-1 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 40 INCH CORROSION BS 967 TO 1006 STRINGER 27L.  REMOVED CORRODED STRINGER AND INSTALLED STRINGER SPLICE, REPAIRED PER SRM 53-10-3 FIG 1.  (M)
